# SDR REXA2022073100568

- Difficulty date: July 18, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL IS CORRODED BETWEEN F.S. 677 TO F.S. 720.   REMOVED SEAT TRACK FROM FS.677-FS.720 IAW CRJ900 AMM 53-00-49-000-801 (A07) INSTALLED NEW SEAT TRACK FROM FS 677-FS 720 IAW CRJ 900 AMM 53-00-49-400-801(A07)
